# SDR SWAA2022040882381

- Difficulty date: March 10, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP STA 1029; RBL 17.5; WL 208. / [01] STRAP STA 1029; LBL 17.5; WL 208 IS OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS; SRM 51-10-02-0G-0; REPLACEMENT OF PART IS APPLICABLE;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REMOVED;LOCATED AND DRILLED NEW STRAP STA 1029 RBL 17.5 WL 208 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND SRM 51-40-08-0G-0. OK TO INSTALL;[04] VERIFIED NEW STRAP DRILLED AND LOCATED IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND SRM 51-40-08-0G-0. OK TO INSTALL GIVEN.;[05] EDITED TABLE;[06] EDITED TABLE;[07] INSTALLED NEW STRAP STA 1029 RBL 17.5 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 147A5730;[08] CORRECTED TABLE INFORMATION.;[09] COMPLETED ALL REMOVED AND REPLACED STEPS.;[10] CORRECTED P/N IN MEASUREMENT TABLE.;[11] VERIFIED CORRECTIVE ACTION 7.;[12] CERTIFIED EDIT.
